# SDR RAIA9909014

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

6127-JFK- LEFT ENGINE OIL PRESS FLUCTUATING.  MAINTENANCE REPLACED OIL PRESS TRANSDUCER FOR LEFT ENGINE.
